ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Variational approach to solutions for a class of Kirchhoff type fractional differential equations without compactness conditions

Nyamoradi, N. and Hamidi, M. R. (2015) Variational approach to solutions for a class of Kirchhoff type fractional differential equations without compactness conditions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (6). pp. 61-78. ISSN 00002-3043

[img]
Preview
PDF
Download (5Mb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Kirchhoff type fractional differential equation, iterative techniques, critical point theory
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:55
    Last Modified: 10 Mar 2017 11:55
    URI: http://mathematics.asj-oa.am/id/eprint/2481

    Actions (login required)

    View Item